# SDR SWAA2012111609566

- Difficulty date: November 12, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 36,227 hours, 20,978 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STAB LOWER IN-SPAR SKIN CRACKED AT STAB STA 129.50 APPROX 14" AFT OF STAB LEADING EDGE.  REPAIRED PER SRM.
